# SDR ASAA2018062625207

- Difficulty date: June 26, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 40,512 hours, 12,279 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010260
- Part serial: DE055010G
- Condition: Damaged
- Location: Engine
- Part time: 36,770 hours, 11,062 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACL TC 78472002 FOUND NR 10 FAN BLADE S/N DE055720-9 WITH CU-NI COATING DAMAGE CC. TE BEYOND LIMITS ESN-896150. GROUNDED - YES. REMOVED NR 10 FAN BLADE S/N DE055720-9 AND INSTALLED NEW FAN BLADE S/N DM019014-7 IAW FAN BLADE MAP. ALSO AND OPPOSE TO THE MATCHING MOMENT WEIGHT REF TC 78472002 REMOVED AND REPLACED NR 22 S/N DE055010-6 WITH DC609116-4.
